MAUDE Adverse Event Report: SUNSTAR INC GUM® PROXABRUSH GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH

SUNSTAR INC GUM® PROXABRUSH GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH
Model Number 3614RQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer used one in the pack and the bristles came out immediately once put in between their tooth.They were able to get all the bristles out of their mouth, however the wire was missing all the bristles when using.
 
Additional Manufacturer Narrative
Complaint not confirmed.

Brand Name
GUM® PROXABRUSH GO-BETWEENS® CLEANERS
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR INC
sunstar americas, inc
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23493687
Report Number1413787-2025-00241
Device Sequence Number18420931
Product Code EFW
UDI-Device Identifier00070942002479
UDI-Public00070942002479
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3614RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/06/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown